SoleCRISTransition linkFrontpageTransition linkInstructionsTransition linkLogin Bank of Finland

A Peer-reviewed scientific articles/A1 Journal article (refereed), original research
      
This is the view page of publication. On this page you can view basic information of publication or go back on previous page using back-action on the bottom of the page. If you want to move to edit the information of publication, use the actions on the bottom of the page or continue using the system from menu.


The Geographic Distribution of International Currencies and RMB internationalization, International Review of Economics & Finance Volume 42, March 2016, Pages 442–458 (2016). He, Qing ; Korhonen, Iikka ; Guo, Junjie ; Liu, Fangge


Category A Peer-reviewed scientific articles
Sub-category A1 Journal article (refereed), original research
auki Internal authors
All authors as text He, Qing ; Korhonen, Iikka ; Guo, Junjie ; Liu, Fangge 
Number of authors
Status Published
Year of publication 2016 
Date 15.03.2016 
Name of article The Geographic Distribution of International Currencies and RMB internationalization 
Name of journal International Review of Economics & Finance
Volume Volume 42, March 2016, Pages 442–458 
ISSN / e-ISSN 1059-0560 
auki Internet addresses
Additional information Available online 19 October 2015
Notes BOFIT DP 20/2015 


Related publications